EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 12, No. 2, pp. 357--368 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The outer automorphism group of normalizers of maximal tori in connected compact Lie groups

Jean-François Hämmerli

Jean-François Hämmerli
Department of Mathematics
Faculty of Science
Okayama University
3-1 Tsushima-naka
JP-700-8530 Okayama

Abstract: Let $G$ be a connected compact Lie group, $T$ a maximal torus of $G$, $N = N_G(T)$ its normalizer and $W = N/T$ the Weyl group of $G$. We show that the outer automorphism group of $N$ canonically decomposes as a semidirect product, where the normal subgroup is given by the cohomology group $H^1(W;T)$

Full text of the article:

Electronic fulltext finalized on: 6 May 2002. This page was last modified: 21 May 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition